We prove some results of existence and regularity in analitic-Gevrey spaces for solutions of linear and non-linear partial differential equations. In particular we consider Navier-Stokes equations and perturbations of powers of the Schr\"{o}dinger operator.

Analytic and Gevrey solutions of non-linear partial differential equations / G. De Donno; A. Oliaro; L. Rodino. - In: FAR EAST JOURNAL OF APPLIED MATHEMATICS. - ISSN 0972-0960. - 15, n. 3(2004), pp. 403-425.

Analytic and Gevrey solutions of non-linear partial differential equations

DE DONNO, Giuseppe;OLIARO, Alessandro;RODINO, Luigi Giacomo
2004

Abstract

We prove some results of existence and regularity in analitic-Gevrey spaces for solutions of linear and non-linear partial differential equations. In particular we consider Navier-Stokes equations and perturbations of powers of the Schr\"{o}dinger operator.
15, n. 3
403
425
G. De Donno; A. Oliaro; L. Rodino
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2318/38237
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact